# SDR CA090604008

- Difficulty date: May 22, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1005354233009
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 4,731 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT, GOT A AMBER (FLAPS NORM PRESS LOW) ALONG WITH AN AMBER (R HYD PRESS LOW) AS THEY WHERE CLIMBING TROUGH FL410. SYNOPTIC PAGE REVEALED PRESSURE FOR THE RT SYS WAS DROPING LOW AND ALSO THE OTBD BRAKES INDICATION WAS BOXED AMBER. ALSO NOTED THE QUANTITY WAS DROPPING ON THE RT RESERVOIR. IAW QRH THEY CLOSED THE HYD SOV AND QUANTITY SETTLED AT 12 PERCENT.  REPLACED RT EDP. REPLACED RT EDP PRESSURE LINE ASSY. REPLACED RT CASE, PRESSURE AND RETURN FILTERS. LEAKS AND OPS CHECKS GOOD.
